# SDR 03FDEA00766

- Difficulty date: May 13, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11
- Aircraft serial: 48605
- Aircraft time: 34,981 hours, 8,035 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP I/B HINGE (FLAP SIDE) FWD ATTACHING POINT O/B AFT BOLT   HOLE CORRODED.  COMPLIED WITH FEDEX EA 1-5750-69247 - WINGS - OUTBOARD FLAP HINGE   FITTINGS OVERSIZE HOLES - REPAIR.
